# SDR SWIA2019122747251

- Difficulty date: October 30, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R120573
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT WING L/E PANEL BETWEEN WS 167.465 - 176.408 AND MEASURING 2.75L X 1.5W X 0.089D. COMPLIED WITH A PERMENATE REPAIR OF THE DENT IAW SRM.
